# SDR AWKA7741211

- Difficulty date: December 8, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N774XJ
- Make and model: Cessna 750
- Aircraft serial: 7500274
- Aircraft time: 1,456 hours, 727 cycles
- Engine: Rroyce AE3007C1
- Engine time: 1,456 hours, 727 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Part time: 1,456 hours, 727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTING TEB, FLT CREW REPORTED AT 40K FT SMOKE IN THE CABIN AT TAKEOFF POWER ENROUTE TO LAS.  AFTER CLIMB-OUT AND POWER REDUCED, CREW WAS ABLE TO CLEAR THE SMOKE.  DIVERTED TO CMH.  MX WAS CONTACTED AND A ROLLS ROYCE REP WAS ALSO ON SITE.  THE DECISION WAS MADE TO FERRY THE ACFT TO WICHITA CITATION SERVICE CENTER (ICT) FOR FURTHER EVALUATION.  WHILE PERFORMING THE FERRY FLIGHT INSP, SMALL AMOUNTS OF ENGINE OIL WERE FOUND ON THE LT ENGINE CASE SPLIT LINE.  WHILE AT ICT, THE LT ENGINE WAS BORESCOPED AND IT WAS DETERMINED THE NR 0 AND THE NR 4 BEARING SEALS WERE LEAKING INTRODUCING SMALL AMOUNTS OF OIL TO THE LOW PRESSURE BLEED LINE.  THE ENGINE WAS SUBSEQUENTLY REMOVED FOR REPAIR AND A LOANER ENGINE INSTALLED.
